Stability theorems for estimating the distance to a set of coincidence points

Coincidence points of two set-valued mappings of metric spaces are analyzed. Uniform estimates are obtained for the distance to the set of coincidence points and to the set of intersections of the graphs of two set-valued mappings. Sufficient conditions for the existence of double fixed points are derived as a consequence of the results obtained. In addition, estimates are obtained for the distance between the sets of coincidence points of two pairs of set-valued mappings. Copyright © by SIAM. © 2015 Society for Industrial and Applied Mathematics.

Authors
Arutyunov A.V. 1 , Avakov E.R.2 , Zhukovskiy S.E. 1
Number of issue
2
Language
English
Pages
807-828
Status
Published
Volume
25
Year
2015
Organizations
  • 1 Peoples' Friendship University of Russia, 6 M.-Maklaya Street, Moscow, 117198, Russian Federation
  • 2 Institute of Control Sciences, 65 Profsoyuznaya Street, Moscow, 117997, Russian Federation
Keywords
Coincidence point; Covering mapping; Uniform distance estimates
Date of creation
19.10.2018
Date of change
19.10.2018
Short link
https://repository.rudn.ru/en/records/article/record/4680/
Share

Other records